Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Equivariant resolution of points of indeterminacy

Authors: Z. Reichstein and B. Youssin
Journal: Proc. Amer. Math. Soc. 130 (2002), 2183-2187
MSC (2000): Primary 14E15, 14L30
Published electronically: March 8, 2002
MathSciNet review: 1896397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an equivariant form of Hironaka's theorem on elimination of points of indeterminacy. Our argument uses canonical resolution of singularities and an extended version of Sumihiro's equivariant Chow lemma.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14E15, 14L30

Retrieve articles in all journals with MSC (2000): 14E15, 14L30

Additional Information

Z. Reichstein
Affiliation: Department of Mathematics, University of British Columbia, Vancouver, British Columbia, Canada V6T 1Z2

B. Youssin
Affiliation: Department of Mathematics and Computer Science, University of the Negev, Be’er Sheva’, Israel
Address at time of publication: Hashofar 26/3, Ma’ale Adumim, Israel

PII: S 0002-9939(02)06595-4
Keywords: Group action, blowing up, resolution of singularities, equivariant map
Received by editor(s): September 29, 2000
Published electronically: March 8, 2002
Additional Notes: Z. Reichstein was partially supported by NSF grant DMS-9801675
Communicated by: Michael Stillman
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia